# SDR DL72S000245

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R2 PASSINGER DOOR INOP.  REPLACED BULBS AND BATTERY PACK.
